Active Ingredients: Norfloxacin
Among these, tendon problems and exacerbation of the symptoms of the neurological disorder myasthenia gravis are the subject of "black box" warnings in the United States. Younger people typically experience good recovery, but permanent disability is possible, and is more likely in older patients.
Simultaneous use of corticosteroids is present in almost one-third of quinolone-associated tendon rupture.It licensed use in acute and chronic complicated kidney infections has been and should consider switching patients already taking oral norfloxacin for this type.
Fluoroquinoline treatment is associated with risk that is similar to or less than that associated with broad spectrum cephalosporins. Therefore, cyclosporine serum levels should be monitored and appropriate cyclosporine dosage adjustments made when these drugs are used concomitantly.
Medications Some quinolones exert an inhibitory effect on the cytochrome P-450 system, thereby reducing theophylline clearance and increasing theophylline blood levels.
Additionally other fluoroquinolones, especially enoxacin, and to a lesser extent ciprofloxacin and pefloxacin, also inhibit the metabolic clearance of theophylline.
As such, these drug interactions involving the fluoroquinolones appear to be drug specific rather than a class effect.
If you have ever experienced a problem with your tendons after taking another quinolone antibiotic these are called ofloxacin, levofloxacin, ciprofloxacin, moxifloxacin, and nalidixic acid.
If you have any problems with the way your kidneys work. If you have epilepsy or any other condition that causes fits. If you have a heart condition, or if you have been told you have an unusual heartbeat.
If you have a condition causing tired and weak muscles, called myasthenia gravis. This is a genetic disorder which causes problems after eating foods such as fava beans.
If you are taking any other medicines. This includes any medicines you are taking which are available to buy without a prescription, as well as herbal and complementary medicines.
If you have ever had an allergic reaction to a medicine.